# SDR AU970222

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3233 · Landing Gear Actuator
- Part: Commutator
- Part number: AFTS1001
- Condition: Open Circuit
- Location: Landing Gear Act
- Component: Prestolite, HYH5001
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR MOTOR COMMUTATOR SEGMENT OPEN CIRCUIT DUE TO LOOSE CRIMP ON THE WINDING
